Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 321, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 7, 2015, 9:52 PM CDT for 4 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 9:52 PM CDT (02:52 UTC)
- Expired
- Aug 7, 2015, 10:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Cheyenne County, KS, Decatur County, KS, Norton County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 112 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
775
WUUS53 KGLD 080252
SVRGLD
KSC023-039-137-153-NEC057-087-145-080345-
/O.NEW.KGLD.SV.W.0321.150808T0252Z-150808T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
NORTHERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
NORTHERN NORTON COUNTY IN NORTHWESTERN KANSAS...
EASTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...
RED WILLOW COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 945 PM MDT/1045 PM CDT/
* AT 851 PM MDT /951 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF WAUNETA TO 6 MILES
WEST OF STRATTON TO 9 MILES SOUTHEAST OF BENKELMAN...MOVING EAST AT
20 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MCCOOK...BENKELMAN...TRENTON...CULBERTSON...INDIANOLA...ALMENA...
PALISADE...STRATTON...BARTLEY AND HERNDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3989 10167 4019 10168 4035 10143 4035 10020
4000 10019 4000 9963 3988 9963
TIME...MOT...LOC 0251Z 286DEG 78KT 4034 10134 4017 10134 3999 10137
HAIL...1.25IN
WIND...70MPH
$$
JN1 follow-up statement
923
WWUS53 KGLD 080318
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
918 PM MDT FRI AUG 7 2015
KSC023-039-137-153-NEC057-087-145-080345-
/O.CON.KGLD.SV.W.0321.000000T0000Z-150808T0345Z/
DECATUR KS-RAWLINS KS-CHEYENNE KS-NORTON KS-DUNDY NE-HITCHCOCK NE-
RED WILLOW NE-
918 PM MDT FRI AUG 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
MDT/1045 PM CDT/ FOR NORTHERN DECATUR...NORTHERN RAWLINS...
NORTHEASTERN CHEYENNE...NORTHERN NORTON...EASTERN DUNDY...HITCHCOCK
AND RED WILLOW COUNTIES...
AT 917 PM MDT /1017 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 4 MILES WEST OF MCCOOK TO 4 MILES SOUTHEAST OF
HERNDON...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MCCOOK...BENKELMAN...TRENTON...CULBERTSON...INDIANOLA...ALMENA...
PALISADE...STRATTON...BARTLEY AND HERNDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3989 10167 4019 10168 4035 10143 4035 10020
4000 10019 4000 9963 3988 9963
TIME...MOT...LOC 0317Z 286DEG 78KT 4020 10070 4003 10071 3985 10074
HAIL...1.25IN
WIND...70MPH
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:46 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 7, 6:46 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 546 PM MDT FRI AUG 7 2015 .UPDATE... ISSUED AT 546 PM MDT FRI AUG 7 2015 VERY MINOR CHANGES WITH THIS CURRENT ESTF UPDATE. HAVE BROUGHT IN CURRENT DATA FROM LATEST OBS. CWA DOES REMAIN UNDER A SEVERE THUNDERSTORM WATCH WITH SOME TRW FINALLY SLOWLY MOVING INTO SSW ZONES AND SHOULD CONTINUE TO PUSH NORTHWARD THRU THE EVENING HRS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 159 PM MDT FRI AUG 7 2015 BIGGEST CHALLENGE IN SHORT TERM IS THUNDERSTORM POTENTIAL THIS AFTERNOON AND OVERNIGHT. NUMEROUS RUNS OF THE RAP PERSIST IN BREAKING OUT SCATTERED AFTERNOON CONVECTION ACROSS THE CENTRAL AND NORTHEAST COUNTIES...GENERALLY IN THE VICINITY OF A VERY WEAK DECAYING SURFACE BOUNDARY. HAVE SOME DOUBTS ABOUT THIS LOOKING AT CURRENT SATELLITE TRENDS AND SPC MESOANALYSIS CINH...BUT HAVE LEFT THE SLIGHT CHANCE POPS NONETHELESS. BIGGER ISSUE IS DEVELOPMENT OF STORMS OVER COLORADO LATER THIS AFTERNOON AND THEIR SUBSEQUENT MOVEMENT. WATER VAPOR IMAGERY SHOWS THE APPROACH OF THE NEXT UPSTREAM SHORTWAVE TROUGH AND RADAR NOW SHOWS INITIAL THUNDERSTORM DEVELOPMENT SOUTH OF DENVER. MOST GUIDANCE...INCLUDING THE CONVECTION-ALLOWING MODELS...INDICATES BEST COVERAGE OF STORMS WILL BE ACROSS NORTHEAST COLORADO INTO SOUTHWEST NEBRASKA...CLIPPING NORTHWEST KANSAS WITH LESSER COVERAGE SOUTH AND EAST. ULTIMATELY IT DEPENDS ON UPSCALE DEVELOPMENT AND WHETHER OR NOT A DECENT MCS CAN DEVELOP AND PRODUCE STORMS FURTHER SOUTHEAST OF THE MAIN SHORTWAVE. HAVE CONTINUED THE PREVIOUS FORECAST TREND OF BEST COVERAGE NORTH AND NORTHWEST WITH LESSER POTENTIAL SOUTH OF I-70. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 334 PM MDT FRI AUG 7 2015 FORECAST PROBLEM WILL BE THUNDERSTORM CHANCES AND ANY HEAVY RAINFALL THREAT. SATELLITE IS SHOWING AN AMPLIFIED AND MOSTLY PROGRESSIVE FLOW FROM THE PACIFIC INTO NORTH AMERICA. THIS FLOW BECOMES MORE OF A SPLIT WITH THE TROUGHS ALONG THE WEST AND EAST COASTS. A LOT OF PACIFIC AND MONSOONAL MOISTURE IS BEING PULLED UP INTO THE REGION. CURRENTLY A SYNOPTIC BOUNDARY REMAINS DRAPED TO OUR SOUTH AND WEST. AT JET LEVEL...MODELS STARTED OUT FINE. AT MID LEVELS...MODELS WERE NOT TOO FAR APART. THE CANADIAN/UKMET/GFS LED THE PACK WITH OTHERS NOT FAR BEHIND WITH THE SREF THE WORST. THE NAM/SREF WERE HANDLING THE SURFACE WIND AND PRESSURE FIELD THE BEST. MODELS TENDED TO BE A LITTLE COOL ON THE LOW LEVEL THERMAL FIELD WITH THE GFS/CANADIAN DOING THE BEST. SATURDAY NIGHT...TO BEGIN THE NIGHT...SURFACE BOUNDARY IS DRAPED OVER THE FAR SOUTH AND WEST CENTRAL PORTION OF THE AREA. THIS BOUNDARY GRADUALLY SINKS SOUTH THROUGH THE NIGHT. SHORTWAVE TROUGH MOVES THROUGH FROM THE SOUTHWEST THROUGH THE NIGHT WITH THE BEST LIFT BASICALLY OVER THE SOUTHWEST HALF. MAIN JET AXIS/LIFT STAYS NOT TOO FAR TO OUR NORTH AND WEST THROUGH MOST OF THE PERIOD. LATE IN THE NIGHT A RIGHT REAR QUADRANT GETS CLOSER TO THE NORTHWEST PORTION. RIGHT NOW THE HIGHEST POPS LOOK TO BE IN THE SOUTHWEST HALF. PWS REMAIN NEAR 1.5 INCHES. THAT WITH STORM MOTIONS ONLY 10 TO 15 KNOTS ALONG THAT FLOW COMING OVER THE TOP OF THE SOUTHERN BOUNDARY WILL MAKE MODERATE TO LOCALLY HEAVY RAINFALL POSSIBLE. ALSO POSSIBLE LATE IN THE NIGHT WITH MOIST LOW LEVELS AND LITTLE TO NO WIND THAT PATCHY FOG COULD DEVELOP WHERE NO PRECIPITATION IS GOING ON. SUNDAY/SUNDAY NIGHT...IT LOOKS LIKE THERE MAY BE SOME LINGERING RAINFALL AND PATCHY FOG IN THE MORNING. FOR THE REMAINDER OF THE PERIOD...BOUNDARY LOOKS TO BE TO THE SOUTH AND WEST OF THE AREA WITH A WEAK LOW LEVEL UPSLOPE REGIME IN PLACE. HOWEVER...MODELS ARE HINTING AT A WEAK SECONDARY BOUNDARY MOVING INTO THE NORTHWEST HALF OF THE AREA DURING THE LATE AFTERNOON INTO THE EVENING. THIS SINKS A LITTLE FURTHER SOUTHEAST DURING THE LAST HALF OF THE NIGHT. THE MID LEVEL FORCING THROUGH THE PERIOD REMAINS RATHER WEAK WITH THE STRONGEST IN THE EVENING. RIGHT REAR QUADRANT OF THE JET REMAINS NEAR THE NORTHERN AND WESTERN PORTIONS OF THE AREA THROUGH THE DAY BUT GETS CLOSER/HAS MORE AFFECT ON THOSE LOCATIONS BY THE END OF THE DAY. THE NORTHERN PORTION OF THE AREA KEEPS GETTING AFFECTED BY THIS THROUGH THE MIDDLE OF THE NIGHT. WITH A VARIETY OF FORCING IN DIFFERENT TIMES AND PLACES...WILL BROADBRUSH CHANCE POPS FOR THE ENTIRE NIGHT. FOR THE HIGH TEMPERATURES...WILL HAVE LOW LEVEL UPSLOPE IN PLACE THROUGH THE DAY ALONG WITH LINGERING CLOUD COVER IN THE MORNING AND DEVELOPING CLOUD COVER IN THE AFTERNOON WITH THE CONVECTION. MODEL GUIDANCE HAS TENDED TO BE A LITTLE WARM. MONDAY...JET REMAINS WELL NORTH OF THE AREA THROUGH THE DAY. MID LEVEL SHORTWAVE RIDGE IS IN PLACE THROUGH THE DAY WITH A LOT OF DRYING. A SHORTWAVE TROUGH STARTS GETTING CLOSER DURING THE END OF THE DAY. AREA IS IN A POST FRONTAL AIR MASS. DEPENDING ON WHICH MODEL YOU USE...THERE COULD BE A WEAK SUBTLE SURFACE BOUNDARY IN THE FAR SOUTH/SOUTHWEST. SO AT THIS TIME...WILL HAVE SLIGHT TO LOW CHANCE POPS IN THE FAR SOUTH AND SOUTHWEST PORTION OF THE AREA IN THE AFTERNOON. HIGH TEMPERATURES WILL BE COOLER THAN THE PREVIOUS DAY DUE TO LOWER 850 MB TEMPERATURES...UPSLOPE WINDS AND LINGERING MORNING FOG/STRATUS THAT BEGINS SUNDAY NIGHT. MONDAY NIGHT THROUGH SATURDAY...CONTINUED AMPLIFIED PATTERN REMAINS IN PLACE THROUGH THE PERIOD. HOWEVER...THE DETERMINISTIC AND ENSEMBLE OUTPUT SPREAD GETS WORSE WITH TIME...ALMOST COMPLETELY OUT OF PHASE AT TIMES. THE DIFFERENCES INVOLVE HOW THE PERSISTENT SOUTHERN UNITED STATES RIDGE AND WEST TROUGH EVOLVE WITH TIME. IN GENERAL THE ECMWF REMAINS STRONGER WITH THE RIDGE. FOR THE WESTERN TROUGH...ALL OUTPUT SUPPORTS A DEEPENING ALONG THE COAST UPPER TROUGH. DESPITE THOSE DIFFERENCES...THE CENTER OF THE RIDGE...STILL RATHER FAR SOUTH...AND THE POSITION OF THE UPPER TROUGH SHOULD CONTINUE TO ALLOW PACIFIC AND MONSOONAL MOISTURE TO PULLED UP INTO THE REGION WITH PERIODIC SHORTWAVE TROUGHS EMBEDDED WITHIN THIS FLOW. AT THE SURFACE...WPC GRAPHICS SHOW A PERSISTENT FRONTAL BOUNDARY STILL DRAPED NOT TOO FAR TO OUR SOUTH AND WEST OR OVER THE AREA. THIS KEEPS A CONTINUED UPSLOPE FLOW OVER THE AREA. GIVEN THE BIG MODEL DIFFERENCES...THE GENERAL PATTERN SUPPORTED CONTINUED BOUTS OF MOISTURE/LIFT/RAINFALL...AND THE PROXIMITY OF A BOUNDARY AND UPSLOPE FLOW...SHOULD SEE A CONTINUED THREAT FOR THUNDERSTORMS AND DO NOT FEEL COMFORTABLE MAKING ANY MAJOR ADJUSTMENTS TO THE GUIDANCE. THE DETAILS WILL HAVE TO BE REFINED AS WE GET CLOSER TO EACH EVENT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 546 PM MDT FRI AUG 7 2015 BOTH SITES WILL SEE VFR CONDITIONS GIVE WAY TO THUNDERSTORM DEVELOPMENT FROM 02Z-06Z. AFT 06Z...FOG BEGINS TO DEVELOP AS WINDS SLACKEN BY 06Z WITH 6SM DROPPING DOWN TO 1SM OR LESS WITH CEILINGS BLW OVC010 BY 09Z...LASTING THRU 15Z ESPECIALLY FOR KMCK. AFT THAT...VFR WITH SCATTERED CLOUD COVER. WINDS SE 15-25KTS...BECM LGT/VAR BY 06Z THEN NNE AROUND 10KTS 14Z-15Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...DLF LONG TERM...BULLER AVIATION...JN
Hazardous weather outlook, Aug 7, 1:10 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1210 PM MDT FRI AUG 7 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1210 PM MDT FRI AUG 7 2015 /132 PM CDT FRI AUG 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS WILL BE POSSIBLE OVER NORTHWEST KANSAS THIS AFTERNOON WITH STRONGER STORMS PRODUCING LARGE HAIL AND STRONG WIND GUSTS...HOWEVER THE MOST SIGNIFICANT THUNDERSTORM ACTIVITY IN TERMS OF STRENGTH AND COVERAGE IS EXPECTED TO DEVELOP OVER COLORADO THIS AFTERNOON AND MOVE INTO SOUTHWEST NEBRASKA AND NORTHWEST KANSAS THIS EVENING. THE BEST COVERAGE OF THUNDERSTORMS IN KANSAS WILL BE NORTH OF INTERSTATE 70. THESE STORMS WILL BE CAPABLE OF LARGE HAIL... STRONG WINDS...A COUPLE TORNADOES AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY AFTERNOON AND EVENING WITH A SLIGHT CHANCE OF STORMS ON MONDAY AND TUESDAY. STORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 7, 8:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
747 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FLASH FLOOD OAKLEY 39.13N 100.85W
08/07/2015 LOGAN KS EMERGENCY MNGR
MINOR STREET FLOODING.
&&
CLTLocal storm report, Aug 7, 9:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM DUST STORM 7 W HERNDON 39.91N 100.92W
08/07/2015 RAWLINS KS PUBLIC
ZERO VISIBILITY
&&
CLTLocal storm report, Aug 7, 9:21 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST 19 N BENKELMAN 40.33N 101.54W
08/07/2015 E60 MPH DUNDY NE PUBLIC
WIND GUST ESTIMATE AT 60-70 MPH
&&
CLTLocal storm report, Aug 7, 9:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 7 NNW STRATTON NE 40.25N 101.27W
08/07/2015 M1.75 INCH HITCHCOCK NE TRAINED SPOTTER
&&
CLTLocal storm report, Aug 7, 9:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG STRATTON NE 40.15N 101.23W
08/07/2015 HITCHCOCK NE TRAINED SPOTTER
WIND GUST SNAPPED THE TOP OF AN 80 FOOT TREE. TOP OF TREE
FLEW OVER A HOUSE. WIND ALSO FLIPPED A SWING SET. HOUSE
ALSO SHOOK BECAUSE OF THE WIND.
&&
MBULLERLocal storm report, Aug 7, 9:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TSTM WND GST MENLO 39.36N 100.72W
08/07/2015 E60 MPH THOMAS KS TRAINED SPOTTER
ESTIMATED 60-70 MPH WIND GUST...SMASHED WINDOW
COVERING...MARBLE SIZED HAIL
&&
CLTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:19 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 56 min |
| Aug 7, 7:27 PM CDT | Special Weather Statement | GLD | Wallace | 63 min |
| Aug 7, 7:34 PM CDT | Special Weather Statement | GLD | Sherman | 41 min |
| Aug 7, 7:36 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace, Wichita | 39 min |
| Aug 7, 7:51 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Sherman, Thomas | 54 min |
| Aug 7, 8:20 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 55 min |
| Aug 7, 8:33 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Gove, Logan, Rawlins, Sheridan and 1 more | 57 min |
| Aug 7, 9:04 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins | 56 min |
| Aug 7, 9:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Rawlins, Sheridan | 66 min |
| Aug 7, 9:16 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 59 min |
| Aug 7, 10:04 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 56 min |
| Aug 8, 12:27 AM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 37 min |
| Aug 8, 1:06 AM CDT | Special Weather Statement | GLD | Norton | 39 min |
| Aug 8, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 52 min |
| Aug 8, 6:34 PM CDT | Special Weather Statement | GLD | Wallace | 26 min |
| Aug 8, 6:49 PM CDT | Special Weather Statement | GLD | Wichita | 26 min |
| Aug 7, 7:52 PM CDT | Special Weather Statement | GLD | Dundy | 53 min |
| Aug 7, 8:29 PM CDT | Tornado Warning | GLD | Dundy | 31 min |
| Aug 7, 8:33 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 57 min |
| Aug 7, 9:00 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 60 min |
| Aug 7, 9:47 PM CDT | Flash Flood Warning | GLD | Hitchcock | 6 hr |
| Aug 7, 10:25 PM CDT | Special Weather Statement | GLD | Dundy | 50 min |
| Aug 7, 10:30 PM CDT | Severe Thunderstorm Warning | GLD | Dundy | 14 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.